# SDR DALA2024010200019

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0134055) PERFORM LH #1 FLIGHT DECK WINDOW FRAME PERMANENT REPAIR. REPAIRED LH #1 FLIGHT DECK WINDOW FRAME IAW DELTA ERA 611573-14 REV ORIG.
